# SDR ASMF20190109011

- Difficulty date: November 27, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N859AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32796
- Aircraft time: 57,538 hours, 20,577 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Defective
- Location: Le Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT BEFORE TAXYING, THE LE FLAPS TRANSIT LIGHT TURNED ON; MAINTENANCE PERSONNEL PERFORMED CHECK AND LIGHT LE FLAP TRANSIT WAS DEFERRED IAW MEL 27-04-02B; AIRCRAFT REJECTED TAKEOFF AT 20 KNOTS, DUE TO LE FLAPS EXT LIGHT TURN ON; MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-81222 F4 PROX RETRACT; SO LE FLAP 4 RETRACT SENSOR WAS REPLACED IAW  AMM 27-88-11-000/400-802, TEST CORRECT.
